# SDR DALA1209400668

- Difficulty date: January 5, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 65,444 hours, 30,604 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED BELOW LAP STA 450 AT STR 14L FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DETAIL 3.  HFEC INSPECTION PER NDTM PT6 51-00-19, NO CRACKS NOTED.   REMOVED PAINT PERFORMED SCRIBE LINE INSPECTION PER PRI 498897-14 REV 0 AT BS 459-557.  DEPTH OF SCRIBE LINE RANGE FROM .001 TO .0015.  PAINTED FUSELAGE PER AMM 51-21-10-377-003.  COMPLIED WITH ER/A 498897-14AD REV ORIG.
